MAUDE Adverse Event Report: INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An internal investigation was initiated to determine the cause of the malfunction.Service was needed but their was no traces of liquid emanating from the bottom of the unit.This unit is running normally and as designed.
 
Event or Problem Description
It was reported the patient experienced low oxygenation.Reportedly, the patient's device stopped putting out oxygen.As a result, the patient was taken to hospital via ems.In turn, the patient was discharged.
 
Event or Problem Description
Reportedly, further investigation revealed the adverse event was unrelated to the usage of the device.Reportedly, the patient experienced covid-19 as well as over exertion.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
falon whitfield
600 shiloh rd.
plano, TX 75074
9726165673
MDR Report Key13951475
Report Number3015238204-2022-00045
Device Sequence Number6505758
Product Code CAW
UDI-Device Identifier00817131020131
UDI-Public0100817131020131
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer03/22/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale